# SDR SWAA2023062153139

- Difficulty date: May 27, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N8537Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63595
- Aircraft time: 19,945 hours, 9,824 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT RH TRANSITION ANGLE HAS CORROSION FROM STA 727J-747<[01] CORROSION ON R/H SIDE PLATE AT STA 727J-747 OUT OF ALLOWABLE LIMITS PER SRM 53-00-53-1A-2.;[02] VERIFIED CORROSION ON R/H SIDE PLATE AT STA 727J-747 OUT OF ALLOWABLE LIMITS PER SRM 53-00-53-1A-2.;[03] REMOVED DAMAGED SIDE PLATE FROM STA 727H+11 TO STA 767;[04] FABRICATED SIDE PLATE REPAIR PARTS FROM STA 727+11 TO 767 RBL 24 PER SRM 53-00-53-2R-5. TREATED REPAIR PARTS PER SRM 51-20-01.;[05] VERIFIED FABRICATED SIDE PLATE REPAIR PARTS FROM STA 727+11 TO 767 RBL 24 PER SRM 53-00-53-2R-5. TREATED REPAIR PARTS PER SRM 51-20-01;[06] INSTALLED NUT PLATES ON JUNE/7/2023 AND TESTED PER SRM 51-40-10 ON JUNE /8/2023;[07] CARLOS OLVERA (TECHNICIAN); 08-JUN-2023 15:12 UTC INSTALLED NUT PLATES ON JUNE/7/2023 AND TESTED PER SRM 51-40-10-2R-0 ON JUNE /8/2023;[08] REMOVED AND REPLACE SIDE PLATE (TRANSITION ANGLE) R/H SIDE FROM 727H+11 THRU 767 PER SRM 53-00-53-2R-5;[09] INSPECTED COMPLETION OF REPLACEMENT OF SIDE PLATE (TRANSITION ANGLE) R/H SIDE FROM 727H+11 THRU 767 PER SRM 53-00-53-2R-5
